Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on free subsemigroups with two generators


Author: E. K. Blum
Journal: Bull. Amer. Math. Soc. 71 (1965), 678-679
DOI: https://doi.org/10.1090/S0002-9904-1965-11395-7
MathSciNet review: 0177046
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. M. Cohn, On subsemigroups of free semigroups, Proc. Amer. Math. Soc. 3 (1962), 347-351. MR 139680
  • 2. M. W. Curtis, On some commutative sets in a free monoid, Abstract 64T-203, Notices Amer. Math. Soc. 11 (1964), 250.
  • 3. E. S. Lyapin, Semigroups, Translations of Mathematical Monographs, Vol. 3, Amer. Math. Soc., Providence, R. I., 1963. MR 167545
  • 4. R. C. Lyndon and M. P. Schutzenberger, The equation a. Michigan Math. J. 9 (1962), 289-298. MR 162838


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11395-7

American Mathematical Society